# SDR CA991229008

- Difficulty date: December 12, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 29,414 hours
- Engine: Lyc ALF502R5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: QP122A
- Condition: Failed
- Location: Pitot/Static Sys
- Part time: 12,475 hours, 12,729 cycles
- Component: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) Q FEEL HEATER FAIL CAUTION LIGHT ILLUMINATED DURING CLIMB. AIRCRAFT RETURNED AND Q FEEL PITOT HEAD REPLACED.
